# SDR 2008FA0000698

- Difficulty date: October 19, 2008
- Submitted: October 24, 2008
- Operation: General aviation
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Out Of Adjust
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIR NEW ZEALAND FAA REPAIR STATION ANZY 188C  AKL - FLT NZ707 - DURING PRE-FLIGHT, TECH CREW NOTED THAT CREW OXY PRESSURE ON EICAS DROPPED FROM 1600 PSI TO APPROX 300 PSI WHILE DEPRESSING THE TEST BUTTONS ON THE CREW OXY MODULES.  ENGINEER CALLED ON HEADSET TO INVESTIGATE.  ENGINEER CHECKED CREW BOTTLE AND FOUND THAT THE VALVE WAS APPROX ONLY 1/3 OPEN AND NOT SAFETY WIRED.  BOTTLE VALVE SUBSEQUENTLY FULLY OPENED AND COPPER WIRED IN POSITION AS REQUIRED.  CREW OXYGEN CHECKS NOW NORMAL WITH NO NOTICEABLE DROP IN PRESSURE ON EICAS.  AIR NEW ZEALAND MAINTENANCE QUALITY RISK AND SAFETY (MQRS) SAFETY INVESTIGATION GROUP HAS RAISED THE FOLLOWING AIR NEW ZEALAND INVESTIGATION (08/SI/135).
